MAUDE Adverse Event Report: QUALITY IN FLOW LTD. WARRIOR BLOOD AND FLUID WARMER; WARRIOR, QIF-01 BASE UNIT

QUALITY IN FLOW LTD. WARRIOR BLOOD AND FLUID WARMER; WARRIOR, QIF-01 BASE UNIT
Model Number QIF-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user provided the following description: they used the unit for warming blood.The unit worked well for ~5 minutes.Then they noticed blood was leaking from the connector of the disposable unit and it felt too hot.No alert was provided by the unit.No smell of smoke / burn.They immediately cut the warming.

Brand Name
WARRIOR BLOOD AND FLUID WARMER
Common Device Name
WARRIOR, QIF-01 BASE UNIT
Manufacturer (Section D)
QUALITY IN FLOW LTD.
11 haavoda st.
rosh ha'ayin, 48017 61
IS  4801761
MDR Report Key8540249
Report Number3013429468-2019-00002
Device Sequence Number360877
Product Code BSB
UDI-Device Identifier07290016740011
UDI-Public07290016740011
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171215
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQIF-01
Device Catalogue NumberQPORT1100U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1